Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Yasmin. Why did I have a breakthrough from bleeding? Pregnant?

Hi there. I am a 29 female, take Yasmin. Messed up my pills quite a bit last month (though not to the point where I couldn t take 2 a day for two days). I had what i assumed to be breakthrough bleeding for one day stop and then appear after another day. Was having unprotected sex. Past couple of weeks I ve been having dull headaches (not typical for me), diarrhea , insatiable appetite , nauseau, and once or twice felt dizzy. I am so scared that I might be pregnant. I believe I am about 7 days past ovulation . Should I take a plan b pill at this point? Can I take a pregnancy test yet? Thank you, doctor
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you have been irregular in taking Yasmin, you can take plan B as the chances of conception 7 days post ovulation are not absolutely nil. This might cause some irregular periods. You can test your urine only after your periods are overdue.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor